# SDR ASAA0380638

- Difficulty date: October 15, 2003
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5936004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND FUSELAGE SKIN CORRODED AT STATION 769 TO 788 UNDER FAIRING RUB STRIP AND AROUND FASTENER HOLES.  INSTALLED DOUBLER, FILLERS, ANGLE, SHIMS, TRIPLER, AND SPLICE PER EA 5330-01708.  (M)
